Tornadoes · United States · Kansas · 2010
EF0 tornado, Great Bend to Claflin, Kansas, June 12, 2010
From Great Bend to Claflin, this EF0 tornado ran 0.5 miles across Barton County on June 12, 2010, touching down at 6:06 PM CDT and reaching 50 yards wide. It killed nobody.
The rating scale
Tracks are drawn in the color of the rating. The Enhanced Fujita scale rates the damage rather than measuring the wind: the speeds are what that damage is taken to imply.
EF065 to 85 mphthis tornado
Light damage. Surface peeled off some roofs, gutters and siding damaged, branches broken, shallow-rooted trees pushed over.
EF186 to 110 mph
Moderate damage. Roofs badly stripped, mobile homes overturned or badly damaged, exterior doors lost, windows broken.
EF2111 to 135 mph
Considerable damage. Roofs torn off well-built houses, frame homes shifted on their foundations, mobile homes destroyed, large trees snapped or uprooted, cars lifted off the ground.
EF3136 to 165 mph
Severe damage. Whole stories of well-built houses destroyed, large buildings badly damaged, trains overturned, trees debarked, heavy cars lifted and thrown.
EF4166 to 200 mph
Devastating damage. Well-built houses leveled, structures with weak foundations moved some distance, cars thrown and large missiles generated.
EF5over 200 mph
Incredible damage. Strong frame houses swept off their foundations, car-sized missiles thrown more than 100 meters, steel-reinforced concrete badly damaged, high-rise buildings deformed.
Unrated
The survey recorded a tornado but could not put a number on it, most often because it crossed open country and damaged nothing a rating can be read from.
The record
- Rating
- EF0
- Date
- June 12, 2010
- Touchdown
- 6:06 PM CDT (23:06 UTC)
- Lifted
- 6:08 PM CDT (23:08 UTC)
- On the ground
- 2 minutes
- Path length
- 0.5 miles (0.8 km)
- Path width
- 50 yards (46 m)
- Deaths
- 0
- Injuries
- 0
- County
- Barton County
- Touchdown point
- 38.430, -98.810
- Lift-off point
- 38.434, -98.802
- Record number
- 1006121706-01
What the Weather Service recorded
A stationary frontal boundary draped across Central Kansas helped lead to the development of showers and thunderstorms across the region late in the afternoon of June 12th, 2010. Abundant moisture along this frontal boundary led to the development of supercell thunderstorms with a few weak tornadoes, which mainly touched down in open fields. The thunderstorms evolved into a line of storms and eventually led to an extended period of heavy rainfall during the overnight hours of June 12th into the early morning hours on June 13th, with some widespread flooding in Central Kansas. The areas hit the hardest with flooding were just to the north and northeast of Hutchinson, Kansas, and to the northeast of Newton, Kansas near Peabody, Kansas.
Tornado touched down near the intersection of Highway 96 and Northwest 20th road. Some very minor damage was done to a couple of outbuildings on a farmstead.
Brief tornado touchdown in an open field.
Brief tornado touchdown in an open field with no damage.
From NOAA NCEI's Storm Events Database, the narrative the local forecast office wrote for Storm Data.
The warnings
12 minutes of warning. NWS ICT issued a tornado warning for this county at 22:54 UTC, 12 minutes before the tornado touched down, in force until 23:30 UTC.
The county was under a tornado watch, issued at 19:41 UTC and running to 02:50 UTC.
| Issued (UTC) | Expired | Product | Office |
|---|---|---|---|
| 19:41 UTC | 02:50 UTC | Tornado Watch | ICT |
| 22:19 UTC | 23:15 UTC | Severe Thunderstorm Warning | ICT |
| 22:54 UTC | 23:30 UTC | Tornado Warning | ICT |
| 23:04 UTC | 05:00 UTC | Flood Warning | ICT |
| 23:12 UTC | 00:13 UTC | Severe Thunderstorm Warning | ICT |
| 23:22 UTC | 23:45 UTC | Tornado Warning | ICT |
| 23:43 UTC | 05:45 UTC | Flash Flood Warning | ICT |
| 23:46 UTC | 00:09 UTC | Tornado Warning | ICT |
| 00:00 UTC | 07:45 UTC | Flood Watch | ICT |
| 04:15 UTC | 16:15 UTC | Flood Warning | ICT |
Every warning and watch covering the touchdown point that day, from the Iowa Environmental Mesonet's archive of National Weather Service products. Lead time is measured from the issue of the warning in force to the touchdown time in the database, both of which were recorded to the minute by different people.
The forecast that day
The Storm Prediction Center had this point in a Slight Risk, with a 0.05 chance of a tornado within 25 miles. The outlook in force was issued at 20:00 UTC.
SPC's Day 1 convective outlook as it stood when the tornado began, read at the touchdown point. The same archive is on the radar archive.
What forecasters said that day
The local office's own words before the tornado touched down, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before the tornado touched down at Jun 12, 3:29 PM CDT, 2 hours 37 minutes earlier.
Area forecast discussion, Jun 12, 3:29 PM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 329 PM CDT SAT JUN 12 2010 .DISCUSSION... TONIGHT: SHORT TERM COMPLICATED BY APPARENT BOUNDARY MOVING NORTH OUT OF OK WHICH HAS ATTEMPTED TO FIRE SOME RAIN SHOWERS/THUNDERSTORMS IN THE VICINITY OF OK BORDER AND ALSO REMMANT PRECIPITATION IN SOUTHEAST KS FROM LAST NIGHTS MCS. BELIEVE MUCH OF THIS IS DIURNALLY DRIVEN AND WILL DISSIPATE AROUND SUNSET. THE PRIMARY FOCUS IS BOUNDARY/FRONT WHICH WAS JUST CLIPPING FAR NORTHWEST PART OF FORECAST AREA THIS AFTERNOON. HAVE OPTED TO BASE MUCH OF THE EVOLUTION FOR THE NEXT 2 DAYS ON LOCAL 32KM WRF WITH NO CONVECTIVE PRECIPITATION SCHEME. NOT BEING AS AFFECTED BY CONVECTIVE FEEDBACK PROVIDES A BETTER GUESS OF THE PRESTORM ENVIRONMENTS. THE MAIN KEY IS DECENT TROPICAL MOISTURE TRANSPORT INTO CENTRAL KS WITH MCS LIKELY AFFECTING CENTRAL KS AROUND MIDNIGHT AND THEN GRADUALLY TURNING/DEVELOPING SOUTHEAST DURING THE REST OF THE NIGHT. LOW LEVEL JET IS NOT GREAT...BUT NOT A LOT OF CONVECTIVE INHIBITION FOR ELEVATED CONVECTION. BELIEVE HEAVIEST RAINFALL WILL BE IN CENTRAL KS AND HAVE HOISTED FLOOD WATCH FOR THAT AREA...PRIMARILY FOR TROPICAL RAINFALL RATES AND LOCALIZED FLOODING. FLASH FLOOD GUIDANCE IS LOWER TO THE SOUTHEAST...BUT CONFIDENCE IN TRACK OF MCS/AMOUNT OF PRECIPITATION IS MUCH LOWER TOO...SO OPTED TO HOLD OFF ON WATCH FOR NOW. EVENING SHIFT CAN ADJUST WHEN/IF THINGS BECOME MORE CLEAR...GIVEN AN ANTICIPATED ONSET AFTER MIDNIGHT. SUN: SUSPECT BOUNDARY WILL BE IN THE FORECAST AREA THROUGHOUT THE DAY AND PRECIPITATION WILL BE ONGOING IN THE MORNING...ESPECIALLY ALONG NE BORDER OF FORECAST AREA. REMAINS TO BE SEEN HOW EXTENSIVE PRECIPITATION THIS WILL BE...BUT LINGERING CLOUDS SHOULD CUT INTO MAXIMUM TEMPERATURE FORECAST. HOW FAR OUTFLOW GOES WILL HAVE A HUGE IMPACT ON MAXES AND TRIED TO HEDGE A BIT ON TEMPERATURES. DECENT CHANCE THAT LATER SHIFTS WILL HOIST A FLOOD WATCH FOR PARTS OF SOUTH CENTRAL/SOUTHEAST KS FOR SUN NIGHT. MON-SAT: BOUNDARY MAY LURK AROUND EARLY IN PERIOD...BUT MEDIUM RANGE GUIDANCE CONTINUE TO SUGGEST THAT 500MB HEIGHTS WILL BE ON THE RISE THROUGHOUT LATER PART OF THE PERIOD. THIS WOULD SUGGEST LESSENING CHANCES FOR PRECIPITATION AND INCREASING TEMPERATURES. AS A RESULT HAVE GRADUALLY INCREASED TEMPERATURES THROUGHOUT THE PERIOD AND DROPPED PROBABILITY OF PRECIPITATION GIVEN INCREASING CAP. -HOWERTON && .AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU MAIN AVIATION FORECAST CONCERN WILL BE CONVECTIVE CHANCES LATE THIS AFTERNOON AND ESPECIALLY OVERNIGHT. STRONG COLD FRONT CURRENTLY EXTENDS FROM KDDC AND IS NOW JUST SOUTH OF KRSL. STORMS TO THE NORTH PUSHED OUT AN OUTFLOW BOUNDARY THIS MORNING THAT TRACKED THROUGH ALL OF CENTRAL KS BUT IS NOW STARTING TO WASH OUT AS WINDS HAVE NOW FLIPPED BACK AROUND TO THE SOUTH. NORTH OF THE COLD FRONT LOW CLOUDS ARE WIDESPREAD WITH KRSL ON THE VERY SOUTHERN FRINGES OF THESE MVFR CIGS. STORMS ARE EXPECTED TO DEVELOP ALONG THE COLD FRONT LATE THIS AFTERNOON AND ESPECIALLY EARLY THIS EVENING WITH THE HIGHEST CONFIDENCE FOR INITIATION WEST OF THE FORECAST AREA. STORMS THAT DEVELOP OUT WEST WILL HAVE A HIGH LIKELIHOOD OF AFFECTING CENTRAL KS AFTER DARK. LAWSON && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 75 91 73 83 / 30 30 70 50 HUTCHINSON 73 89 70 82 / 50 40 80 40 NEWTON 73 88 71 82 / 40 40 70 50 ELDORADO 73 88 71 84 / 30 30 60 50 WINFIELD-KWLD 76 90 75 85 / 20 30 50 50 RUSSELL 69 80 63 78 / 70 40 80 40 GREAT BEND 71 84 65 78 / 70 40 80 40 SALINA 72 82 69 80 / 60 50 80 40 MCPHERSON 73 86 70 81 / 50 40 80 40 COFFEYVILLE 75 90 75 87 / 20 40 40 60 CHANUTE 73 89 73 86 / 20 40 40 60 IOLA 73 88 73 86 / 20 50 50 60 PARSONS-KPPF 75 89 74 85 / 20 40 40 60 && .ICT WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH SUNDAY AFTERNOON FOR KSZ032-033-047>050. &&
Hazardous weather outlook, Jun 12, 5:32 PM CDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 532 PM CDT SAT JUN 12 2010 KSZ032-033-047>053-067>072-082-083-091>096-098>100-132245- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 532 PM CDT SAT JUN 12 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT AN ISOLATED STORM CANNOT BE RULED OUT AREAWIDE THROUGH SUNSET. STORMS THROUGH SUNSET IN CENTRAL KANSAS MAY BE SEVERE WITH THE POTENTIAL FOR QUARTER SIZED HAIL AND WINDS TO 70 MPH. A BRIEF AND ISOLATED TORNADO IS ALSO POSSIBLE. THE CHANCE OF STORMS WILL INCREASE ACROSS CENTRAL KANSAS LATER TONIGHT...AND THEN SPREAD OVER MUCH OF THE REST OF THE AREA AFTER MIDNIGHT. THE THREAT FOR SEVERE WEATHER WILL DECREASE LATER THIS EVENING. HOWEVER THE MAIN THREAT WITH ALL THE STORMS WILL BE THE TORRENTIAL RAIN WHICH MAY CAUSE FLOODING. SEE THE LATEST FLOOD WATCH FOR DETAILS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THUNDERSTORMS WILL BE LIKELY ACROSS MUCH OF THE AREA SUNDAY INTO MONDAY. LOCALLY HEAVY RAIN MAY RESULT IN FLOODING ACROSS MUCH THE AREA. RISES ON RIVERS ARE ALSO POSSIBLE. SOME OF THE STORMS MAY BE SEVERE SUNDAY AFTERNOON AND EVENING ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS. HOWEVER THE EXTENT OF SEVERE WEATHER WILL BE DEPENDENT ON HOW EXTENSIVE RAINFALL AND CLOUDS ARE DURING THE AFTERNOON. THERE IS A SLIGHT CHANCE OF LINGERING THUNDERSTORMS TUESDAY IN SOUTH CENTRAL AND SOUTHEAST KANSAS. FLOODING MAY LINGER INTO MID WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED THIS EVENING ACROSS CENTRAL KANSAS. SPOTTER ACTIVATION IS POSSIBLE SUNDAY AFTERNOON. REPORTS OF FLOODING OR EXTREME RAINFALL AMOUNT WOULD BE APPRECIATED. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP HOWERTON
In the hours before
Special weather statement, Jun 12, 5:04 PM CDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 504 PM CDT SAT JUN 12 2010 KSZ047-122300- BARTON- 504 PM CDT SAT JUN 12 2010 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR BARTON COUNTY... AT 459 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM 14 MILES SOUTHWEST OF ALBERT...OR 16 MILES NORTHWEST OF LARNED...AND MOVING EAST AT 20 MPH. GOLF BALL SIZE HAIL...AND DAMAGING WINDS OF 60 TO 75 MPH ARE EXPECTED WITH THIS STORM. PEOPLE IN BARTON COUNTY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE STORMS MOVE INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE WEATHER THREATENS. SCHRECK
Local storm report, Jun 12, 5:47 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
547 PM CDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0542 PM TSTM WND GST 6 NW GREAT BEND 38.42N 98.89W
06/12/2010 E70 MPH BARTON KS TRAINED SPOTTER
&&
MRSLocal storm report, Jun 12, 5:50 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
550 PM CDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM TSTM WND GST GREAT BEND AIRPORT 38.35N 98.85W
06/12/2010 M52 MPH BARTON KS AWOS
&&
HOWERTONLocal storm report, Jun 12, 5:56 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
556 PM CDT SAT JUN 12 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM TORNADO 1 NW GREAT BEND 38.37N 98.82W
06/12/2010 BARTON KS TRAINED SPOTTER
POSSIBLE TOUCHDOWN ALONG HIGHWAY 96 AND NW 20TH ROAD.
DEBRIS ALSO REPORTED.
&&
MRSThe surface observations
Great_bend (GBD), 11 km from the path, in the two hours either side.
| Time (UTC) | Temp (°F) | Dew point (°F) | Wind | Gust (kt) | Pressure (mb) | Weather |
|---|---|---|---|---|---|---|
| 21:15 UTC | 87.8 | 73.4 | 60° 12 kt | 1012.5 | ||
| 21:35 UTC | 87.8 | 73.4 | 60° 12 kt | 19 | 1012.2 | |
| 21:55 UTC | 84.2 | 71.6 | 60° 15 kt | 1011.9 | ||
| 22:15 UTC | 82.4 | 71.6 | 50° 14 kt | 20 | 1011.5 | TS |
| 22:35 UTC | 77 | 69.8 | 290° 18 kt | 34 | 1013.2 | TS |
| 23:15 UTC | 66.2 | 66.2 | 320° 18 kt | 32 | 1015.2 | TS |
| 23:35 UTC | 66.2 | 66.2 | 10° 17 kt | 21 | 1014.9 | TS |
| 23:55 UTC | 68 | 66.2 | 20° 12 kt | 1014.6 | TS | |
| 00:15 UTC | 69.8 | 66.2 | 340° 14 kt | 18 | 1014.9 | TS |
| 00:35 UTC | 68 | 66.2 | 110° 13 kt | 1016.3 | TS | |
| 00:55 UTC | 68 | 64.4 | 100° 15 kt | 1015.2 | VCTS |
From the Iowa Environmental Mesonet's archive of airport observations.
The radar
The Dodge City radar (KDDC), 126 km away, was scanning. The volume nearest the touchdown began at 23:06 UTC.
Open the radar archive at this moment, over the track
Reflectivity and velocity, decoded from the Level II archive in the browser. Volumes take a few seconds to open the first time.
What was reported nearby
Local storm reports within 60 km of the path, in the three hours either side.
| Time (UTC) | Report | Where | County | Remark |
|---|---|---|---|---|
| 22:03 UTC | HAIL 1 | 6 Ssw Rush Center | Rush, KS | |
| 22:03 UTC | HEAVY RAIN 1.95 | 6 Ssw Rush Center | Rush, KS | |
| 22:04 UTC | TSTM WND GST 70 | 2 Nw Frizell | Pawnee, KS | |
| 22:15 UTC | HAIL 1.25 | 5 N Ash Valley | Rush, KS | |
| 22:42 UTC | TSTM WND GST 70 | 6 Nw Great Bend | Barton, KS | |
| 22:45 UTC | TSTM WND GST 52 | Great Bend Airport | Barton, KS | |
| 22:53 UTC | TORNADO | 1 Nw Great Bend | Barton, KS | POSSIBLE TOUCHDOWN ALONG HIGHWAY 96 AND NW 20TH ROAD. DEBRIS ALSO REPORTED. |
| 22:59 UTC | TSTM WND GST 61 | Great Bend | Barton, KS | REPORT WAS FROM KSN WEATHER LAB. |
| 23:06 UTC | TORNADO | 5 N Great Bend | Barton, KS | EMERGENCY MANAGERS RECEIVED SEVERAL REPORTS OF A TORNADO TOUCHING DOWN AND THEN LIFTING BACK UP. |
| 23:17 UTC | FUNNEL CLOUD | 4 Sw Claflin | Barton, KS | |
| 23:24 UTC | TSTM WND GST 65 | 2 N Great Bend | Barton, KS | A STORM SPOTTER REPORTED THEIR HUMMER AND OTHER VEHICLES WERE BLOWN OFF THE ROAD AS THEY WERE HEADING NORTH ON 281. |
| 23:32 UTC | TORNADO | 3 Sw Claflin | Barton, KS | ANOTHER BREIF TOUCHDOWN WAS REPORTED 3 MILES SOUTH AND 2 MILES WEST OF CLAFLIN. NO DEBRIS WAS REPORTED. |
| 23:43 UTC | FUNNEL CLOUD | 5 Ne Claflin | Ellsworth, KS | SPOTTER WAS ON HIGHWAY 156 LOOKING SOUTHWEST. |
| 23:43 UTC | FLOOD | Ssw Ellinwood | Barton, KS | A SPOTTER REPORTED WATER RUNNING ACROSS HIGHWAY 56, AS WELL AS SOME SIDE STREETS BECOMING IMPASSIBLE DUE TO VERY HEAVY RAINFALL. |
| 23:51 UTC | TSTM WND GST 60 | 3 Ssw Bushton | Rice, KS | |
| 23:51 UTC | TSTM WND GST 70 | Sw Bushton | Rice, KS | |
| 23:56 UTC | TORNADO | 10 Nnw Chase | Rice, KS | TRAINED SPOTTER REPORTED A BRIEF TOUCHDOWN. |
| 00:03 UTC | FLOOD | Ene Ellinwood | Barton, KS | A TRAINED SPOTTER REPORTED LOW LYING STREETS UNDER WATER, MAKING THEM IMPASSIBLE. |
| 00:03 UTC | TORNADO | 2 Ese Bushton | Rice, KS | SKYWARN SPOTTER REPORTED A BRIEF TORNADO TOUCH DOWN IN A MILO FIELD, AT 8TH ROAD AND AVENUE D. ALSO REPORTED POWER POLES DOWN, 8TH ROAD AND AVENUE C. |
| 00:04 UTC | TSTM WND GST 65 | Bushton | Rice, KS | TRAINED SPOTTER REPORTED POWER POLES SNAPPED AT THE TOP AT 8TH ROAD BETWEEN AVE E AND D. |
| 00:10 UTC | FLASH FLOOD | 7 Nw Great Bend | Barton, KS | BARTON COUNTY EOC REPORTED WATER OVER HWY K-96 AT MILE MARKER 172. |
| 00:15 UTC | TSTM WND GST 70 | 1 N Holyrood | Ellsworth, KS | SPOTTER ALSO REPORTED SOME MINOR STREET FLOODING. |
| 00:19 UTC | TSTM WND DMG | Bushton | Rice, KS | TRAINED SPOTTER REPORTED 12 INCH DIAMETER TREE LIMBS DOWN IN AND NEAR BUSHTON. |
| 00:40 UTC | TSTM WND DMG | 8 Wnw Ellsworth | Ellsworth, KS | EOC RECEIVED REPORT OF 5 POWER POLES DOWN NEAR OLD HWY 40 AT 7TH ROAD NEAR BLACK WOLF. |
| 00:40 UTC | HEAVY RAIN 0.62 | 1 S Ellsworth | Ellsworth, KS |
From the Iowa Environmental Mesonet's archive of National Weather Service local storm reports.
This ground now
The live radar over the trackEvery 2010 tornado in KansasEvery tornado in Kansas since 1950Warnings in force in Kansas nowThe forecast where you are
The other tornadoes of June 12, 2010
6 more were confirmed in the United States that day.
What this means
Ratings are the survey's, read off the damage rather than measured; the rating scale is above. Tornado counts rise through the record as reporting improved, so a year in the 1950s is not comparable with one today except for the strongest tornadoes, which were always noticed.
Sources
NOAA Storm Prediction Center tornado database, 1950-2025, the official record kept by NOAA's Storm Prediction Center.